Numerical Analysis and Scientific Computing

[1] A Fast Algorithm For Fast Train Palindromic Quadratic Eigenvalue Problems

Linzhang Lu Guizhou Normal University Teng Wang Nanchang University Yueh-Cheng Kuo National University of Kaohsiung Ren-Cang Li University of Texas at Arlington Wen-Wei Lin National Chiao Tung University

Numerical Analysis and Scientific Computing mathscidoc:2105.25003

SIAM Journal on Scientific Computing, 38, (6), A3410-A3429, 2016.11
[ Download ] [ 2021-05-07 10:57:20 uploaded by rcli ] [ 19 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Block Chebyshev-Davidson Method for Linear Response Eigenvalue Problems

Zhongming Teng Fujian Agriculture and Forestry University Yunkai Zhou Southern Methodist University Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing mathscidoc:2105.25002

Advances in Computational Mathematics, 42, (5), 1103-1128, 2016.12
[ Download ] [ 2021-05-07 10:50:10 uploaded by rcli ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] An Efficient Numerical Method for the Symmetric Positive Definite Second-Order Cone Linear Complementarity Problem

Xiang Wang Nanchang University Xing Li Shanghai University of Finance and Economics Lei-Hong Zhang Soochow University Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing mathscidoc:2105.25001

Journal of Scientific Computing, 79, 1608-1629, 2019.3
[ Download ] [ 2021-05-07 10:05:32 uploaded by rcli ] [ 7 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Entropy symmetrization and high-order accurate entropy stable numerical schemes for relativistic MHD equations

Kailiang Wu SUSTech Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2104.25005

SIAM Journal on Scientific Computing, 42, (4), A2230–A2261, 2020.7
[ Download ] [ 2021-04-13 14:08:14 uploaded by klwu ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Positivity-Preserving Analysis of Numerical Schemes for Ideal Magnetohydrodynamics

Kailiang Wu Ohio State University

Numerical Analysis and Scientific Computing mathscidoc:2104.25004

SIAM Journal on Numerical Analysis, 56, (4), 2124-2147, 2018.7
[ Download ] [ 2021-04-13 13:51:33 uploaded by klwu ] [ 25 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Provably Positive High-Order Schemes for Ideal Magnetohydrodynamics: Analysis on General Meshes

Kailiang Wu Ohio State University Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2104.25003

Numerische Mathematik, 142, 995–1047, 2019.5
[ Download ] [ 2021-04-08 13:38:23 uploaded by klwu ] [ 29 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Admissible States and Physical-Constraints-Preserving Schemes for Relativistic Magnetohydrodynamic Equations

Kailiang Wu Peking University Huazhong Tang Peking University

Numerical Analysis and Scientific Computing mathscidoc:2104.25002

Mathematical Models and Methods in Applied Sciences (M3AS), 27, (10), 1871–1928, 2017.7
[ Download ] [ 2021-04-08 10:45:15 uploaded by klwu ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the reconstruction of boundary impedance of a heat conduction system from nonlocal measurement

Jijun Liu Southeast University Yuchan Wang Southeast University

Numerical Analysis and Scientific Computing mathscidoc:2103.25009

Inverse Problems, 32, (7), 075002, 2016.7
[ Download ] [ 2021-03-25 18:03:30 uploaded by jjliu ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the reconstruction of unknown time-dependent boundary sources for time fractional diffusion process by distributing measurement

Jijun Liu Southeast University Masahiro Yamamoto The University of Tokyo Liang Yan Southeast University

Numerical Analysis and Scientific Computing mathscidoc:2103.25008

Inverse Problems, 32, (1), 015009, 2016.1
[ Download ] [ 2021-03-25 18:00:38 uploaded by jjliu ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Numerical solution of an inverse boundary value problem for the heat equation with unknown inclusions

Haibing Wang Southeast University Yi Li Southeast University

Numerical Analysis and Scientific Computing mathscidoc:2103.25007

Journal of Computational Physics, 369, 1-15, 2018.5
[ Download ] [ 2021-03-25 17:35:24 uploaded by hbwang ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Numerical reconstruction of unknown Robin inclusions inside a heat conductor by a non-iterative method

Gen Nakamura Hokkaido University Haibing Wang Southeast University

Numerical Analysis and Scientific Computing mathscidoc:2103.25006

Inverse Problems, 33, (5), 055002, 2017.3
[ Download ] [ 2021-03-25 17:32:08 uploaded by hbwang ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] An inverse source problem for distributed order time-fractional diffusion equation

Chunlong Sun Southeast University Jijun Liu Southeast University

Numerical Analysis and Scientific Computing mathscidoc:2103.25005

Inverse Problems, 36, (5), 055008, 2020.4
[ Download ] [ 2021-03-25 17:12:21 uploaded by jjliu ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Image restoration from noisy incomplete frequency data by alternative iteration scheme

Xiaoman Liu Southeast University Jijun Liu Southeast University

Numerical Analysis and Scientific Computing mathscidoc:2103.25004

Inverse Problems and Imaging, 14, (4), 583-606, 2020.5
[ Download ] [ 2021-03-25 17:04:58 uploaded by jjliu ] [ 30 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Random batch methods (RBM) for interacting particle systems

Shi Jin Shanghai Jiao Tong University Lei Li Shanghai Jiao Tong University Jian-Guo Liu Duke University

Numerical Analysis and Scientific Computing mathscidoc:2103.25003

Journal of Computational Physics, 400, (1), 2020.1
[ Download ] [ 2021-03-23 14:59:35 uploaded by leili2010 ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] FAME: Fast Algorithms for Maxwell’s Equations for Three-Dimensional Photonic Crystals

Tsung-Ming Huang National Taiwan Normal University Tiexiang Li Southeast University Jia-Wei Lin National Chiao Tung University Wen-Wei Lin National Chiao Tung University Xing-Long Lyu Southeast University Sheng Wang National Chiao Tung University

Numerical Analysis and Scientific Computing Numerical Linear Algebra mathscidoc:2103.25002

ACM Transactions on Mathematical Software, 2021.1
[ Download ] [ 2021-03-16 10:42:25 uploaded by litx ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Numerical Simulations of Viscoelastic Fluid Flows Past a Transverse Slot Using Least-Squares Finite Element Methods

Hsueh-Chen Lee Wenzao Ursuline University of Languages, Taiwan Hyesuk Lee Clemson University, USA

Numerical Analysis and Scientific Computing mathscidoc:2103.25001

Journal of Scientific Computing, 79, 369–388, 2019.4
[ Download ] [ 2021-03-04 14:20:39 uploaded by 87013 ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Conservative discontinuous Galerkin methods for the nonlinear Serre equations

Jianli Zhao University of Science and Technology of China Qian Zhang University of Science and Technology of China Yang Yang Michigan Technological University Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25011

Journal of Computational Physics, 421, 109729, 2020.9
[ Download ] [ 2020-08-14 14:02:52 uploaded by yhxia ] [ 190 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] On moving mesh WENO schemes with characteristic boundary conditions for Hamilton-Jacobi equations

Yue Li China Academy of Engineering Physics Juan Cheng Institute of Applied Physics and Computational Mathematics Yinhua Xia University of Science and Technology of China Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2008.25010

Computers and Fluids, 205, 104582, 2020.6
[ Download ] [ 2020-08-14 13:57:49 uploaded by yhxia ] [ 129 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Discontinuous Galerkin methods for the Ostrovsky-Vakhnenko equation

Qian Zhang University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25009

Journal of Scientific Computing, 82, 2020.5
[ Download ] [ 2020-08-14 13:49:01 uploaded by yhxia ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for hyperbolic equations involving $\delta$-singularities

Xue Hong University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25008

SIAM Journal on Numerical Analysis, 58, 125-152, 2020.1
[ Download ] [ 2020-08-14 13:47:09 uploaded by yhxia ] [ 141 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Discontinuous Galerkin methods for short pulse type equations via hodograph transformations

Qian Zhang University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25007

Journal of Computational Physics, 399, 108928, 2019.3
[ Download ] [ 2020-08-14 13:45:06 uploaded by yhxia ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] High order arbitrary Lagrangian-Eulerian finite difference WENO scheme for Hamilton-Jacobi equations

Yue Li China Academy of Engineering Physics Juan Cheng Institute of Applied Physics and Computational Mathematics Yinhua Xia University of Science and Technology of China Chi-Wang Shu Brown University

Numerical Analysis and Scientific Computing mathscidoc:2008.25006

Communications in Computational Physics, 26, 1530-1574, 2019.3
[ Download ] [ 2020-08-14 13:42:30 uploaded by yhxia ] [ 122 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Positivity preserving limiters for time-implicit higher order accurate discontinuous Galerkin discretizations

J.J.W. van der Vegt University of Twente Yinhua Xia University of Science and Technology of China Yan Xu University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25005

SIAM Journal on Scientific Computing, 41, (3), A2037-A2063, 2019.4
[ Download ] [ 2020-08-14 13:35:44 uploaded by yhxia ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Arbitrary Lagrangian-Eulerian discontinuous Galerkin method for conservation laws on moving simplex meshes

Pei Fu University of Science and Technology of China Gero Schnücke University of Cologne Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25004

Mathematics of Computation, 88, 2221-2255, 2019.6
[ Download ] [ 2020-08-14 12:57:42 uploaded by yhxia ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Local discontinuous Galerkin methods for the μ-Camassa–Holm and μ-Degasperis–Procesi equations

Chao Zhang University of Science and Technology of China Yan Xu University of Science and Technology of China Yinhua Xia University of Science and Technology of China

Numerical Analysis and Scientific Computing mathscidoc:2008.25003

Journal of Scientific Computing, 79, 1294-1334, 2019.6
[ Download ] [ 2020-08-14 12:54:50 uploaded by yhxia ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved